MAUDE Adverse Event Report: ZIMMER BIOMET, INC. XLPE 10DEG POLY LINER505254X32; PROSTHESIS, HIP

ZIMMER BIOMET, INC. XLPE 10DEG POLY LINER505254X32; PROSTHESIS, HIP
Catalog Number 00-6310-050-32
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient was revised approximately two years later due to a psoas conflict.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: italy.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4; d6b; g3; h2; h3; h4; h6; h10.D6a - implant date - unknown month and day in 2023.Visual examination of the provided pictures identified explanted devices with signs of use (scratches, gouges, dried debris).Devices not returned, further analysis cannot be made.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and identified the following: left total hip arthroplasty without acute hardware complication.Iliopsoas impingement is often due to excessive anterior overhang of the acetabular cup from oversize components or improper cup version, which cannot be assessed from the provided ap view-a crosstable lateral view or ct would be necessary to make this assessment and ultrasound can visualize the tendon directly as well as any dynamic impingement or bursitis.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
XLPE 10DEG POLY LINER505254X32
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22369906
Report Number0001822565-2025-02244
Device Sequence Number11916502
Product Code LPH
UDI-Device Identifier00889024124721
UDI-Public(01)00889024124721(17)2903025(10)66579784
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K990135
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00-6310-050-32
Device Lot Number66579784
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexUnknown